# SDR DXTA2025040102860

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000111
- Aircraft time: 1,385 hours, 827 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Slow
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG DOOR: UPON GEAR RETRACTION, THE MAINS CAME UP, BUT THERE WAS A SIGNIFICANT DELAY IN THE NOSE GEAR. THE AMBER"GEAR DOOR OPEN" CAS MESSAGE AS WELL AS THE "GEAR DOOR DISAGREE" CAS MESSAGE ILLUMINATED.
